Skip to main content

Exceptional hyperbolic 3-manifolds

Author(s): Gabai, David; Trnkova, Maria

To refer to this page use:
Abstract: We correct and complete a conjecture of D. Gabai, R. Meyerhoff and N. Thurston on the classification and properties of thin tubed closed hyperbolic 3-manifolds. We additionally show that if N is a closed hyperbolic 3-manifold, then either N = Vol3 or N contains a closed geodesic that is the core of an embedded tube of radius log (3)/2.
Publication Date: 2015
Electronic Publication Date: 2015
Citation: Gabai, David, Trnkova, Maria. (2015). Exceptional hyperbolic 3-manifolds. COMMENTARII MATHEMATICI HELVETICI, 90 (703 - 730. doi:10.4171/CMH/368
DOI: doi:10.4171/CMH/368
ISSN: 0010-2571
EISSN: 1420-8946
Pages: 703 - 730
Type of Material: Journal Article
Version: Author's manuscript

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.